@article{SJIM_2019_22_4_a7,
author = {H. A. Petrosyan},
title = {On the properties of the symbols of one class of hypoelliptic equations},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {81--88},
year = {2019},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2019_22_4_a7/}
}
H. A. Petrosyan. On the properties of the symbols of one class of hypoelliptic equations. Sibirskij žurnal industrialʹnoj matematiki, Tome 22 (2019) no. 4, pp. 81-88. http://geodesic.mathdoc.fr/item/SJIM_2019_22_4_a7/
[1] S. Gindikin, L. Volevich, The Method of Newton's Polyhedron in the Theory of Partial Differential Equations, Kluwer Acad. Publ., 1992 | MR | Zbl
[2] S. M. Nikolskii, “Pervaya kraevaya zadacha dlya odnogo obschego lineinogo uravneniya”, Dokl. AN SSSR, 144:4 (1962), 767–769
[3] V. N. Margaryan, “Otsenki sverkhu funktsionalnoi razmernosti prostranstva reshenii gipoellipticheskikh uravnenii”, Izv. NAN Armenii, 37:5 (2002), 27–39 | MR | Zbl
[4] V. N. Margaryan, G. G. Kazaryan, “Otsenki reshenii negipoellipticheskikh uravnenii s dannym nositelem gipoelliptichnosti”, Izv. AN Armyanskoi SSR, 22:5 (1987), 315–336
[5] V. N. Margaryan, G. H. Hakobyan, “On Gevrey class solutions of hypoelliptic equations”, J. Contemp. Math. Anal., 33:1 (1998), 1–13 | MR
[6] Z. Zielezni, “On the functional dimension of solution of PDE Differencial Equations”, J. Differencial Equations, 18:2 (1975), 340–345 | DOI | MR
[7] M. Langenbruch, “On the functional dimension of solution spaces of hypoelliptic partial differential operators”, Math. Ann., 272 (1985), 217–229 | DOI | MR | Zbl
[8] M. Langenbruch, “P-Functionale und Raudwere zu Hypoelliptischen Differential operatoren”, Math. Ann., 239 (1979), 313–324 | DOI | MR
[9] V. N. Margaryan, G. G. Kazaryan, “O funktsionalnoi razmernosti prostranstva reshenii gipoellipticheskikh uravnenii”, Mat. sb., 115:157 (1981), 614–631 | Zbl
[10] V. P. Mikhailov, “O povedenii na beskonechnosti odnogo klassa mnogochlenov”, Dokl. AN SSSR, 164:3 (1965), 571–573
[11] G. E. Shilov, Matematicheskii analiz. Vtoroi spetsialnyi kurs, Nauka, M., 1965
[12] L. Khermander, Analiz lineinykh differentsialnykh operatorov s chastnymi proizvodnymi, v. 2, Mir, M., 1986
[13] A. Pich, Yadernye lokalno-vypuklye prostranstva, Mir, M., 1967
[14] L. Pontrjagin, L. Schnirelmann, “Sur une propriete metrique de la dimension”, Ann. Math., 33 (1932), 156–162 | DOI | MR
[15] A. N. Kolmogorov, V. M. Tikhomirov, “$\varepsilon$-Entropiya i $\varepsilon$-emkost mnozhestv v funktsionalnykh prostranstvakh”, Uspekhi mat. nauk, 14:2(96) (1959), 3–86 | MR | Zbl